# SDR FDEA202411201705

- Difficulty date: November 20, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 8,083 hours, 4,101 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING CLIMB OUT OF 2000FT, ENGAGED C AUTOPILOT. FIRST TURN WAS TO THE RIGHT AND IT ROLLED PAST 30  DEGREES OF BANK. AT 35DEGREES AND STILL ROLLING, I DISENGAGED IT. USED R AUTO PILOT FOR THE REMAINDER OF FLIGHT.  FOUND LAST FLT LEG FAULT A/P CTN MODE ERR NO OTHER FAULTS. A/C OK FOR SERVICE.   PERFORMED AUTO FLIGHT SYSTEMS TESTS 01; 02; 04; 05; 30; 40 & 52 REF AMM 22-00-02-2-1. ALL TESTS PASSED SATISFACTORY.  CONFIRMED ON PREVIOUS FLIGHT LEG FAULTS ON LEG 3 ONLY ONCE  "A/P CTN MODE ERR"   LOGGED. NO PREVIOUS HISTORY ON ITEM. RETURNED CENTER AUTOPILOT BACK TO MEL CONFIGURATION (PULLED & COLLARED FLIGHT CONT CMPTR SERVO C, CB E21, P11). REMAINS ON MEL AS PER 767 "MEL 20-10-01-A: C AUTOPILOT - INOP".  NO 30 DAY FAULT   HISTORY, UNABLE TO DUPLICATE FAULT ON GRND DURING T/S. A/P CTN MODE ERR   DIAGNOSTIC CODE; 132430 IS MODE ERROR - PILOT OVERRIDE SINGLE CHANNEL ENGAGE AND   MODE ERRORS ARE REPORTED FOR FLIGHT DECK EFFECTS CAUSED BY CREW PROCEDURES.   FOR MOST MODE ERRORS THERE IS NO FAULT AND NO NEED TO REPLACE HARDWARE.   AUTOFLIGHT BITE TEST 30/40 C/W AND OPS NORMAL IAW B767 ABOVE REF'S.  OSD: 11/20/2024
